Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Primitive normal bases for finite fields

Authors: H. W. Lenstra and R. J. Schoof
Journal: Math. Comp. 48 (1987), 217-231
MSC: Primary 11T30; Secondary 12E20
MathSciNet review: 866111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any finite extension of a finite field has a normal basis consisting of primitive roots.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11T30, 12E20

Retrieve articles in all journals with MSC: 11T30, 12E20

Additional Information

Keywords: Finite field, normal basis, primitive root
Article copyright: © Copyright 1987 American Mathematical Society